Demonstrates fixed point existence and uniqueness in complete Menger PM-spaces, suggesting broader applicability of fixed point theories.
As a probabilistic extension of the theorem obtained by Pant et al. [R.P. Pant, V. Rakocevic, D. Gopal, A. Pant, M. Ram, A General Fixed Point Theorem, Filomat 35(12) (2021), 4061-4072] in this paper, we prove existence and uniqueness of a fixed point for a wide class of self-mapping defined on complete Menger PM-space. Our theorem generalizes well-known fixed point theorems proved for Menger PM spaces. Also, this theorem characterizes probabilistic metric completeness. Some examples and comments are provided based on the obtained results.
No takes yet. Share an insight, caveat, or question.
Ristić et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: